MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Multi Measurement Server X2; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue Multi Measurement Server X2; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number 865039
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on an intellivue multi measurement server x2 indicating that spo2 measurements could not be obtained and there is a suspicion that the spo2 measurement was inaccurate.During remote troubleshooting replacement of the sensor cable did not resolve the issue.The device was reported to be in clinical use but not in use on a patient.No adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
Analysis was performed by onsite service personnel which included efforts to reproduce the reported issue.The results of the analysis were the reported issue could not be reproduced.Functional testing was performed with the x2 both as a standalone unit and while connected to a host monitor.Spo2 measurements were obtained successfully in both configurations.No accessories or third-party devices were identified as contributing factors.Additional testing confirmed that after power-cycling the monitor, spo2 measurements were restored and operated normally.Further verification demonstrated successful spo2 measurements even after changing the cable.No abnormalities, error messages, or measurement failures were observed during the service visit.A subsequent follow-up confirmed that the issue remained absent after the device restart and that spo2 measurements continued to function normally.As the problem could no longer be reproduced and normal functionality was verified, no additional onsite service was required.The reported inability to obtain spo2 measurements could not be reproduced during philips' investigation.Functional testing confirmed normal spo2 operation following a power cycle.Although a parameter board issue was initially suspected based on customer-reported information, no hardware failure could be confirmed through testing.Based on the results of the analysis, the product malfunction was unable to be confirmed.As for precautionary measures, the system was power-cycled, and the product is back in service.A review of the service history for this device shows the problem has not been reported again for this device.Based on the information available and results of additional analysis, no further action is necessary at this time.

Brand Name
IntelliVue Multi Measurement Server X2
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50777524
Report Number9610816-2026-101906
Device Sequence Number13202054
Product Code MHX
UDI-Device Identifier00884838000261
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865039
Device Catalogue Number865039
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown